A member asked:

My ldl cholesterol was 78 2 weeks ago retested later it went up to 83 my doctor had paused the statin drug after side effects could that cause an increase in my ldl?

4 doctors weighed in across 2 answers
Dr. Clarence Grim answered

Specializes in Endocrinology

Yes statins lower LDL. Lowering dose or stopping will allow them to rise again depending on what you eat? Ask Dr about DASH diet to lower LDL.

Answered 6/17/2021

0 views

Thank
Dr. Ramalingaier Parameswaran answered

Specializes in

The change in your LDL from 78 to 83 is probably within the range of lab error. You stated "when retested later" but do not specify how much later. If it was within a few days, this result would be difficult to interpret. Also, the duration of action of statin would be an important factor. Please discuss these questions with your doctor.

Answered 6/16/2021

0 views

Thank

Related Questions